# SDR DL72S990732

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: B Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF B HYD IN FLT. REPLACED LEAKING CHECK VALVE IN LEFT WHEEL WELL.
